MAUDE Adverse Event Report: ENCORE MEDICAL L.P FOUNDATION KNEE; INSERT, CONSTRAINED, P.S., SIZE6 11MM CM

ENCORE MEDICAL L.P FOUNDATION KNEE; INSERT, CONSTRAINED, P.S., SIZE6 11MM CM
Model Number 370-11-506
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - the surgeon replaced the tibial insert.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as surgeon replaced the tibial insert.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical for review.The revised item was not returned for examination and lot number was not provided.To adequately investigate this event, lot number is necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported item showed no present trends or on-going issues that are needing a review.The root cause of this complaint was reported as surgeon replaced the tibial insert.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
FOUNDATION KNEE
Common Device Name
INSERT, CONSTRAINED, P.S., SIZE6 11MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11385231
Report Number1644408-2021-00138
Device Sequence Number19667034
Product Code JWH
UDI-Device Identifier00888912116626
UDI-Public(01)00888912116626
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number370-11-506
Device Catalogue Number370-11-506
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR